I have been taking this since December. Just low dose 50mg capsules once, sometimes twice per day. Although they did help me to sleep, they didn't seem to do a lot for the pain, and I definitely didn't like the side effects. Especially the weight gain
I asked my doctor if I could try something else - he said no.
I had a Vitamin D test and was found to be deficient, and am currently taking pure Viamin D capsules
On a routine visit on Thursday I was asked if the pain was any better, since completeing the first ten days of the Vit D? I replied no.
I mentioned again the side effects of Lyrica and asked again if I could change them. Doc asked if I wanted to stop taking them? I said yes, so he told me to stop them. I asked about lowering the frequency first, or just stop? He replied just stop. I asked if he could suggest something else instead but he said no, he wanted to see how I go first - go back in 2 weeks
So the last capsule I took was Wednesday night. By Thursday my legs were aching a little, by yesterday they were aching a lot, and today it is unbearable. It's mostly my thighs and the pain is deep, like a gnawing, nagging toothache. I wondered if anyone else had this? I didn't have this pain before taking Lyrica, so have wondered if the pain is just a coincidence, a withdrawal symptom, or if this is what my Fibro will be like without the Lyrica?
I'm in agony right now, and don't know what to do with myself to ease the pain, but if it is just a withdrawal symptom, at least I can wait for it to pass. Right now I am really tempted to just go take a Lyrica, but really do want to give them up due to the side effects, though the side effects are not as bad as how I feel right now.
Does anyone have experience of this?